Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Experiencing ear fullness. Feeling dizzy after taking fluticasone propionate. Looking for relief

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1678 Questions
Hello, I have been experiencing ear fullness for a few week now and it's very uncomfortable at times. I'm not in any pain but I'm always swallowing, yawning and moving my jaw from side to side trying to find some comfort but to no avail. I went to an ENT and he examined my ears and hearing which is perfectly normal. He prescribed fluticasone propionate which makes me extremely dizzie so I haven't been taking it properly. I told him my symptoms of my ears feeling clogged, stuffed and my nasal passage very congested. I really think he overlooked what my condition really is. I just want some relief. Please provide some advice.
Also this conditions sometimes feel like shifts in air pressure of my ears like when flying on an air-plane.
Posted Fri, 22 Mar 2013 in Ear, Nose and Throat Problems
Answered by Dr. Ratnakar Kini 1 hour later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

I went through your post. It looks like you are having nasal stuffiness which in turn has resulted in blockage of the tube connecting the middle ear and the throat (eustachian tube) and hence involvement of the middle ear ( otitis media).

Use nasal saline drops to relief nasal stuffiness. You can take sudafed to relief congestion and the blockage of the eustachian tube.

I hope that answers your question.
If you have no more questions kindly accept this answer and rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor